MAUDE Adverse Event Report: SMITH & NEPHEW, INC. INTERTAN 11.5MM X 18CM 130D; NAIL, FIXATION, BONE

SMITH & NEPHEW, INC. INTERTAN 11.5MM X 18CM 130D; NAIL, FIXATION, BONE
Catalog Number 71675208
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/27/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the pt has cut out of nail.Scheduled for removal of intertan and conversion to total hip (b)(6) 2019.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A clinical evaluation was conducted and without the requested clinical information, a thorough medical investigation cannot be rendered.Should any additional medical information be provided this complaint will be re-assessed.A review of complaint history on the listed parts revealed no prior complaints for the listed batches with the same failure mode.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
INTERTAN 11.5MM X 18CM 130D
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8787715
Report Number1020279-2019-02677
Device Sequence Number1904795
Product Code JDS
UDI-Device Identifier03596010560872
UDI-Public03596010560872
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71675208
Device Lot Number18KT10628
Initial Date Received by Manufacturer 06/28/2019
Supplement Date Received by Manufacturer11/12/2019
Initial Report FDA Received Date07/14/2019
Supplement Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;